MAUDE Adverse Event Report: LIFE SPINE, INC. PROLIFT; INSERTER

LIFE SPINE, INC. PROLIFT; INSERTER
Model Number 151-695
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that "both teeth broke off.".
 
Additional Manufacturer Narrative
Based on the reported event and the returned device, it is hypothesized that during use, an excessive force was applied at an angle to the installer, potentially resulting in a torsional or off-axis asymmetric load (e.G., rocking or toggling) on the distal end of the clamp and outer sleeve components.This off-axis loading likely exceeded the mechanical limites of the distal tangs, leading to their fracture.As the expandable spacer installer is not designed to withstand significant torsional or off-axis forces, an angled insertion maneuver may have caused failure at the distal end of teh installer, resulting in fracture of the clamp's tangs.Complainant reported no patient impact, however, it is reasonable to assume medical or surgical intervention was required to remove the fractured components from the body cavity.Therefore, this mdr is being submitted out of an abundance of caution.

Brand Name
PROLIFT
Common Device Name
INSERTER
Manufacturer (Section D)
LIFE SPINE, INC.
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key22378421
Report Number3004499989-2025-00014
Device Sequence Number20935228
Product Code MAX
UDI-Device Identifier00190837142186
UDI-Public(01)00190837142186(10)CNW22021M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151-695
Device Lot NumberCNW22021M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexUnknown